MAUDE Adverse Event Report: STRYKER GMBH 50 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

STRYKER GMBH 50 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Model Number PIP-50
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device disposition unknown.
 
Event or Problem Description
As reported: "initial implant failed, broke apart".

Brand Name
50 SILICONE PIP IMPLANT (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13949242
Report Number0008031020-2022-00129
Device Sequence Number6702615
Product Code KYJ
UDI-Device Identifier00886385021591
UDI-Public00886385021591
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K931588
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPIP-50
Device Catalogue NumberPIP50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale